MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released zoll has not received the thermogard hq temp mgt console in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported during use of the thermogard hq console (sn (b)(6) the target temperature was 37 but when the patient's temperature hit 36.7, the console changed to maintenance mode.The customer stated she then went to standby mode and changed her target temperature to 37.3.The patient's temperature went to 36.8 and the console didn't go to maintenance mode.Subsequently, the target temperature was changed back to 37 degrees and the console initiated maintenance mode at 36.7 degrees, stating the target temperature was reached.She believes the unit is off by 0.3 degrees.The console was used to continue therapy in maintenance mode for the rest of her shift.No impact or consequence to the patient.
 
Additional Manufacturer Narrative
This supplemental mdr is being sent to retract the initial mdr submitted for this reported event.According to correspondence with (b)(6), the console enters maintenance mode once the patient's temperature is 0.5c from target temperature, so the condition described by the user is expected.The console functions as intended and the event was downgraded to a non-complaint.This information was sent to the zoll clinical educator so they can re-educate the customer.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23984633
Report Number3010617000-2026-00012
Device Sequence Number4553906
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/08/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown